Motivic Eilenberg-MacLane spaces
Publications Mathématiques de l'IHÉS, Volume 112 (2010), pp. 1-99.

In this paper we construct symmetric powers in the motivic homotopy categories of morphisms and finite correspondences associated with f-admissible subcategories in the categories of schemes of finite type over a field. Using this construction we provide a description of the motivic Eilenberg-MacLane spaces representing motivic cohomology on some f-admissible categories including the category of semi-normal quasi-projective schemes and, over fields which admit resolution of singularities, on some admissible subcategories including the category of smooth schemes. This description is then used to give a complete computation of the algebra of bistable motivic cohomological operations on smooth schemes over fields of characteristic zero and to obtain partial results on unstable operations which are required for the proof of the Bloch-Kato conjecture.

@article{PMIHES_2010__112__1_0,
     author = {Voevodsky, Vladimir},
     title = {Motivic {Eilenberg-MacLane} spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {1--99},
     publisher = {Springer-Verlag},
     volume = {112},
     year = {2010},
     doi = {10.1007/s10240-010-0024-9},
     zbl = {1227.14025},
     mrnumber = {2737977},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1007/s10240-010-0024-9/}
}
TY  - JOUR
AU  - Voevodsky, Vladimir
TI  - Motivic Eilenberg-MacLane spaces
JO  - Publications Mathématiques de l'IHÉS
PY  - 2010
DA  - 2010///
SP  - 1
EP  - 99
VL  - 112
PB  - Springer-Verlag
UR  - http://archive.numdam.org/articles/10.1007/s10240-010-0024-9/
UR  - https://zbmath.org/?q=an%3A1227.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=2737977
UR  - https://doi.org/10.1007/s10240-010-0024-9
DO  - 10.1007/s10240-010-0024-9
LA  - en
ID  - PMIHES_2010__112__1_0
ER  - 
%0 Journal Article
%A Voevodsky, Vladimir
%T Motivic Eilenberg-MacLane spaces
%J Publications Mathématiques de l'IHÉS
%D 2010
%P 1-99
%V 112
%I Springer-Verlag
%U https://doi.org/10.1007/s10240-010-0024-9
%R 10.1007/s10240-010-0024-9
%G en
%F PMIHES_2010__112__1_0
Voevodsky, Vladimir. Motivic Eilenberg-MacLane spaces. Publications Mathématiques de l'IHÉS, Volume 112 (2010), pp. 1-99. doi : 10.1007/s10240-010-0024-9. http://archive.numdam.org/articles/10.1007/s10240-010-0024-9/

1. N. Bourbaki, P. Deligne, B. Saint-Donat, Théorie des topos et cohomologie étale des schémas. Tome 1: Théorie des topos, Lecture Notes in Mathematics 269 (1972), Springer, Berlin | Zbl

2. F. Déglise, Finite correspondences and transfers over a regular base, in: Algebraic Cycles and Motives. Vol. 1, London Math. Soc. Lecture Note Ser. 343 (2007), Cambridge Univ. Press, Cambridge | MR | Zbl

3. P. Deligne, Voevodsky’s lectures on motivic cohomology 2000/2001, in: Algebraic Topology, Abel Symposia 4 (2009), Springer, Berlin | MR | Zbl

4. D. Dugger, D. C. Isaksen, Topological hypercovers and 𝔸 1 -realizations, Math. Z. 246 (2004), p. 667-689 | MR | Zbl

5. E. M. Friedlander, V. Voevodsky, Bivariant cycle cohomology, in: Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

6. L. Fuchs, Infinite Abelian Groups. Vol. II, Pure and Applied Mathematics 36-II (1973), Academic Press, New York | MR | Zbl

7. S. Greco, C. Traverso, On seminormal schemes, Compos. Math. 40 (1980), p. 325-365 | Numdam | MR | Zbl

8. A. Grothendieck And J. Dieudonne, Etude Locale des Schemas et des Morphismes de Schemas (EGA 4), Publ. Math. IHES,20,24,28,32, 1964–1967. | Numdam | MR | Zbl

9. H. Hironaka, Triangulations of algebraic sets, in: Algebraic Geometry, (1975), American Mathematical Society, Providence | MR | Zbl

10. P. S. Hirschhorn, Model Categories and Their Localizations, Mathematical Surveys and Monographs 99 (2003), American Mathematical Society, Providence | MR | Zbl

11. M. Hovey, Model Categories, Mathematical Surveys and Monographs 63 (1999), American Mathematical Society, Providence | MR | Zbl

12. S. Maclane, Categories for the Working Mathematician, Graduate Texts in Mathematics 5 (1971), Springer, Berlin | MR | Zbl

13. J. P. May, Weak equivalences and quasifibrations, in: Groups of Self-Equivalences and Related Topics, Lecture Notes in Math. 1425 (1990), Springer, Berlin | MR | Zbl

14. C. Mazza, V. Voevodsky, C. Weibel, Lecture Notes on Motivic Cohomology, Clay Mathematics Monographs 2 (2006), American Mathematical Society, Providence | MR | Zbl

15. J. S. Milne, Etale Cohomology, (1980), Princeton Univ. Press, Princeton | MR | Zbl

16. F. Morel, V. Voevodsky, A 1-homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (2001), p. 45-143 | Numdam | MR | Zbl

17. M. Nakaoka, Cohomology mod p of symmetric products of spheres, J. Inst. Polytech. Osaka City Univ., Ser. A 9 (1958), p. 1-18 | MR | Zbl

18. A. Neeman, Triangulated Categories, Ann. of Math. Studies 148 (2001), Princeton Univ. Press, Princeton | MR | Zbl

19. Z. Nie, Karoubi’s construction for motivic cohomology operations, Am. J. Math. 130 (2008), p. 713-762 | MR | Zbl

20. D. Puppe, A theorem on semi-simplicial monoid complexes, Ann. Math. (2) 70 (1959), p. 379-394 | MR | Zbl

21. D. Quillen, Homotopical Algebra, Lecture Notes in Math. 43 (1973), Springer, Berlin | MR | Zbl

22. J.-P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble 6 (1955), p. 1-42 | Numdam | MR | Zbl

23. N. E. Steenrod, D. B. Epstein, Cohomology Operations, (1962), Princeton Univ. Press, Princeton | MR | Zbl

24. A. A. Suslin, Higher Chow groups and etale cohomology, in: Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

25. A. Suslin, V. Voevodsky, Singular homology of abstract algebraic varieties, Invent. Math. 123 (1996), p. 61-94 | MR | Zbl

26. A. Suslin, V. Voevodsky, Relative cycles and Chow sheaves, in: Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

27. R. G. Swan, On seminormality, J. Algebra 67 (1980), p. 210-229 | MR | Zbl

28. V. Voevodsky, Letter to A. Beilinson. 1993. www.math.uiuc.edu/K-theory/33 .

29. V. Voevodsky, Homology of schemes, Sel. Math. (N.S.) 2 (1996), p. 111-153 | MR | Zbl

30. V. Voevodsky, Cohomological theory of presheaves with transfers, in: Cycles, transfers, and motivic homology theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

31. V. Voevodsky, Triangulated categories of motives over a field, in: Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

32. V. Voevodsky, Motivic cohomology with Z/l-coefficients, 2003. www.math.uiuc.edu/K-theory/639 .

33. V. Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. 98 (2003), p. 1-57 | Numdam | MR | Zbl

34. V. Voevodsky, On the zero slice of the sphere spectrum, Tr. Mat. Inst. Steklova 246 (2004), p. 106-115 | MR | Zbl

35. V. Voevodsky, Cancellation theorem, Doc. Math., to appear. arXiv:math/0202012 , 2009. | MR | Zbl

36. V. Voevodsky, Motives over simplicial schemes, J. K-theory, to appear. arXiv:0805.4431 , 2009. | MR | Zbl

37. V. Voevodsky, Motivic cohomology with Z/l-coefficients, Ann. Math., submitted. arXiv:0805.4430 , 2009. | MR

38. V. Voevodsky, Simplicial radditive functors, J. K-theory, to appear. arXiv:0805.4434 , 2009. | MR | Zbl

39. V. Voevodsky, Unstable motivic homotopy categories in Nisnevich and cdh-topologies, arXiv:0805.4576 , doi: 10.1016/j.jpaa.2009.11.005 , 2009. | MR | Zbl

40. V. Voevodsky, A. Suslin, E. M. Friedlander, Cycles, Transfers, and Motivic Homology Theories, Ann. of Math. Stud. 143 (2000), Princeton Univ. Press, Princeton | MR | Zbl

41. C. A. Weibel, Patching the norm residue isomorphism theorem, 2007. www.math.uiuc.edu/K-theory/844 .

Cited by Sources: